JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Modified q-Euler Numbers and Polynomials withWeak Weight 0
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.463-469
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.463
 Title & Authors
On the Modified q-Euler Numbers and Polynomials withWeak Weight 0
Park, Jin-Woo; Rim, Seog-Hoon; Pyo, Sung-Soo; Kwon, JongKyum;
  PDF(new window)
 Abstract
In this paper, we construct new q-extension of Euler polynomials with weight 0. These modified q-Euler polynomials are useful to study various identities of Carlitz`s q-Bernoulli numbers.
 Keywords
q-Euler polynomials;modified q-Euler polynomials;fermionic q-integral on ;
 Language
English
 Cited by
 References
1.
A. Bayad and T. Kim, Identities involving values of Bernstein, q-Bernoulli, and q-Euler polynomials, Russ. J. Math. Phys., 18(2)(2011), 133-143. crossref(new window)

2.
L. Carlitz, q-Bernoulli and Eulerian numbers, Trans. Amer. Math. Soc., 76(1954), 332-350.

3.
D. Ding and J. Yang, Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomials, Adv. Stud. Contemp. Math., 20(1)(2010), 7-21.

4.
K. W. Hwang, D. V. Dolgy, T. Kim and S. H. Lee, A note on (h, q)-Genocchi poly-nomials and numbers of higher order, Adv. Diff. Equ., 2010(2010), Art. ID 309480, 6 pp.

5.
T. Kim, New approach to q-Euler polynomials of higher order, Russ. J. Math. Phys., 17(2)(2010), 218-225. crossref(new window)

6.
T. Kim, q-Euler numbers and polynomials associated with p-adic q-integrals, J. Nonlinear Math. Phys., 14(1)(2007), 15-27. crossref(new window)

7.
T. Kim, Barnes-type multiple q-zeta functions and q-Euler polynomials, J. Phys. A, 43(2010), no. 25, 255201, 11 pp. crossref(new window)

8.
T. Kim, On q-analogye of the p-adic log gamma functions and related integral, J. Number Theory, 76(2)(1999), 320-329. crossref(new window)

9.
T. Kim, q-Volkenborn integration, Russ. J. Math. Phys., 9(3)(2002), 288-299.

10.
T. Kim, Identities involving Frobenius-Euler polynomials arising from non-linear dif-ferential equations, J. Number Theory, 132(12)(2012), 2854-2865. crossref(new window)

11.
T. Kim, B. Lee, J. Choi, Y. H. Kim and S. H. Rim, On the q-Euler numbers and weighted q-Bernstein polynomials, Adv. Stud. Contemp. Math., 21(2011), 13-18.

12.
J. Seo, T. Kim and S. H. Rim, A note on the new approach to q-Bernoulli polynomials, Appl. Math. Sci., 7(94)(2013), 4675-4680.